Ross Pinsky
Ross Pinsky
Verified email at math.technion.ac.il
TitleCited byYear
Positive harmonic functions and diffusion
RG Pinsky, TT Dieck
Cambridge university press, 1995
5001995
Existence and Nonexistence of Global Solutions forut= Δu+ a (x) upinRd
RG Pinsky
journal of differential equations 133 (1), 152-177, 1997
1291997
On the convergence of diffusion processes conditioned to remain in a bounded region for large time to limiting positive recurrent diffusion processes
RG Pinsky
The Annals of Probability, 363-378, 1985
1011985
On the Construction and Support Properties of Measure-Valued Diffusions on D with Spatially Dependent Branching
J Englander, RG Pinsky
Annals of probability, 684-730, 1999
871999
Some remarks and examples concerning the transience and recurrence of random diffusions
R Pinsky, M Scheutzow
Annales de l'IHP Probabilités et statistiques 28 (4), 519-536, 1992
541992
Transience, recurrence and local extinction properties of the support for supercritical finite measure-valued diffusions
RG Pinsky
the Annals of Probability 24 (1), 237-267, 1996
501996
Second order elliptic operators with periodic coefficients: criticality theory, perturbations, and positive harmonic functions
RG Pinsky
Journal of functional analysis 129 (1), 80-107, 1995
481995
Ergodic behavior of diffusions with random jumps from the boundary
I Ben-Ari, RG Pinsky
Stochastic processes and their applications 119 (3), 864-881, 2009
362009
Transience/recurrence and central limit theorem behavior for diffusions in random temporal environments
M Pinsky, RG Pinsky
The Annals of Probability, 433-452, 1993
331993
On evaluating the Donsker-Varadhan I-function
R Pinsky
The Annals of Probability, 342-362, 1985
301985
Uniqueness/nonuniqueness for nonnegative solutions of second-order parabolic equations of the form ut= lu+ vu− γup in rn
J Engländer, RG Pinsky
Journal of Differential Equations 192 (2), 396-428, 2003
252003
Decay of mass for the equation ut= Δu− a (x) up|∇ u| q
RG Pinsky
Journal of Differential Equations 165 (1), 1-23, 2000
222000
Spectral analysis of a family of second-order elliptic operators with nonlocal boundary condition indexed by a probability measure
I Ben-Ari, RG Pinsky
Journal of Functional Analysis 251 (1), 122-140, 2007
212007
The Behavior of the Life Span for Solutions tout= Δu+ a (x) upinRd
RG Pinsky
journal of differential equations 147 (1), 30-57, 1998
201998
Problems from the Discrete to the Continuous
RG Pinsky
Cham, Switzerland: Springer International Publishing. doi. org/10.1007/978-3 …, 2014
17*2014
Asymptotics of the principal eigenvalue and expected hitting time for positive recurrent elliptic operators in a domain with a small puncture
RG Pinsky
Journal of Functional Analysis 200 (1), 177-197, 2003
162003
The -Function for Diffusion Processes with Boundaries
R Pinsky
The Annals of Probability 13 (3), 676-692, 1985
161985
Positive harmonic functions vanishing on the boundary for the Laplacian in unbounded horn-shaped domains
D Ioffe, R Pinsky
Transactions of the American Mathematical Society 342 (2), 773-791, 1994
151994
The lifetimes of conditioned diffusion processes
RG Pinsky
Annales de l'IHP Probabilités et statistiques 26 (1), 87-99, 1990
141990
The Fujita exponent for semilinear heat equations with quadratically decaying potential or in an exterior domain
R Pinsky
Journal of Differential Equations 246 (6), 2561-2576, 2009
132009
The system can't perform the operation now. Try again later.
Articles 1–20